# SDR C8GA20080064

- Difficulty date: November 5, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT STR. 27R LOCATED AT BS. 1010-1030 HAD EXFOLIATED CORROSION. REMOVED CORROSION, CORROSION AFTER CLEAN UP FOUND TO BE BEYOND LIMITS. FABRICATED DOUBLER. INSTALLED REPAIR AT BS 950E-1010 PER  EA EAAG52-2. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
